MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 01/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a skin reaction and the trial lead was removed on (b)(6) 2022.The patient's skin was burning and developed extensive blisters.The patient is doing much better and almost completely healed.
 
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed.A potential cause of skin irritation is placing the waa directly on the skin, but the clinician stated tegaderm/stayfix was between the waa antenna and the patient's skin.The implanting clinician believes the irritation was caused by the stayfix and/or the tegaderm, not the stimwave device.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The provided information does not evidence that the stimwave device contributed to the issue.Therefore, conclusion has been selected as no problem/fault found.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key13565460
Report Number3010676138-2022-00025
Device Sequence Number14915042
Product Code GZF
UDI-Device Identifier00818225020716
UDI-Public010081822502071617230901
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2023
Device Model NumberFR4A-TRL-A0
Device Lot NumberSWO210910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2022
Initial Report FDA Received Date02/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown